Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on Bernoulli numbers and polynomials of higher order


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 3 (1952), 608-613
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1952-0051873-6
MathSciNet review: 0051873
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0051873-6
Article copyright: © Copyright 1952 American Mathematical Society